I am four days post op and feel horrible!!!! I have fuzzy vision, lots of pain and tons of stomach cramps even though I am on a stool softener. Wishing I never had the surgery at this point ;( hoping this is all because I am newly post op.
This was a huge surgery, there will be ups and downs for awhile. The absolute most important thing is to rest rest rest. Everyone is different the first month was my hardest but it gets better. Don't give up and just take care your not alone!!
No, I am still at the hospital , they just took me off Iv meds at one so its all oral. I'm on robaxin, zofran, and decadrone with Tylenol piggy back and stool softeners. Hoping to go home tomorrow If all goes well on oral meds tonight.
It does get better! The first couple of weeks are the worst, but you will get through it. If you've lived with Chiari, you can make it through this too. Don't expect too much too soon. Just give yourself the first couple of months to rest; you won't regret it. Take care.
The first couple of weeks was the craziest pain up and down, good abnd bad. But it started to get better about week thrre and half. But like they all have said is rest and listen to your body. I had to have my c2-c7 fused so it has took awhile for me to get used to it, but it can be done.
You poor thing, I am so sorry you are going through this. I am 7 years post-op and can still remember the pain. I think the absolute very worst was the first week. I can promise, it does get better....MUCH better, so just hang in there. I remember thinking I would never feel right again, but at some point the days do start to get better.
I tried to ween myself off the Hydrocodone after the first 10 days....don't try that! It was DUMB! Hang in there, you will make it to the other side soon.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.